New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Birth Control/Antibiotics
11 Replies
beachgirl009 - December 3

Hello,
I am currently on my 1st month of the pill (have used it before for years but I took a break in the past couple months), I do take them correctly, no problems. Last night I was intimate with my boyfriend and the condom unfortunately broke, but I was hoping that the pill would still cover for an unwanted pregnancy. My problem is that today I woke up with a very bad strep throat and now I need to start on the antibiotics right away. I do understand it's safer not to have any relations without a backup plan OR just not have them while I take the Zpack and a week after. BUT, is it a problem that I had relations last night and have to start taking these today? Isn't it possible for semen to live for a couple days? How should I proceed? Do I have to look for Plan B? We cannot afford a pregnancy right now.
Thank you and have a great day.

 

megan - December 4

you should have taken the "morning after pill". i think a sperm can live in a woman's body for 6 to 7 days if your discharge is white, clear and stretchy which helps the sperm in surviving. possibly week after you'll get pregnant on this condition.

 

ella - December 9

you should have taken contraceptives before you contact. but anyway, morning pills are effective so i don't there's much to worry about.

 

aya - December 10

i came off from BCP just a week ago and had unprotected sex 2 days ago. can i still take morning pills? what are my chances of getting pregnant?

 

eunice - December 10

depends. if it's near your ovulation period then there is a chance that you could get pregnant. yes you can still take morning after pills, you can still take it up until 3 days.

 

virra - December 10

usually up to 3 days but it's more effective if you take it within 24 hours. but you can still try. wait for days and you will bleed.

 

aya - December 16

should i supposed to bleed or spotting? if i did, does it mean i'm safe from being pregnant?

 

janice - December 16

most probably yes! bleeding, spotting or even heavy bleeding is normal. this is supposed to happen after taking morning after pill.

 

myra - December 16

bleedings are normal.usually morning after pill has more side effects than regular birth control.so it is important to see a doctor a week after taking MAP to be sure that it worked and not pregnant and proceed to whatever BCP method you are planning to take.

 

coline - December 16

i had my period right away after i've taken MAP. it was a normal menstrual bleeding except that i had pains or menstrual pain which is unssual. i don't know if it has something to do with MAP.

 

felicity - December 18

bleeding is normal to happen after taking MAP. i have tried MAP once and swear not to take it again. MAP has given me severe menstrual cramps. it was very painful that i almost die.

 

tina - December 19

i had severe abdominal pain when i use MAP. but all i cay is it's very effective. so i would still use it for emergency.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question